MathSciNet Relay Station
MathSciNet bibliographic data
MR2726604 37A45 (11L07 22F10 37A17)
Bourgain, Jean; Furman, Alex; Lindenstrauss, Elon; Mozes, Shahar Stationary measures and equidistribution for orbits of nonabelian semigroups on the torus. J. Amer. Math. Soc. 24 (2011), no. 1, 231–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement